Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 243, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 25, 2011, 10:58 PM CDT for 5 counties in Mississippi. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 10:58 PM CDT (03:58 UTC)
- Expired
- Apr 26, 2011, 12:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Benton County, MS, Marshall County, MS, Tate County, MS, Tippah County, MS, Union County, MS
The radar
The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
416
WUUS54 KMEG 260358
SVRMEG
MSC009-093-137-139-145-260500-
/O.NEW.KMEG.SV.W.0243.110426T0358Z-110426T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN NORTHEAST MISSISSIPPI...
WESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL MIDNIGHT CDT
* AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MT PLEASANT TO MARIANNA TO BARR...OR
ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF COLLIERVILLE TO
13 MILES NORTHWEST OF WALL DOXEY STATE PARK TO 9 MILES EAST OF
SENATOBIA...AND MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARR...
BETHLEHEM...BLUE MOUNTAIN...BYHALIA...CANAAN...GRAVESTOWN...HOLLY
SPRINGS...LAMAR...LAWS HILL...MARIANNA...MICHIGAN CITY...MT
PLEASANT...RED BANKS AND RIPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3471 8889 3451 8905 3450 8923 3453 8931
3453 8944 3456 8947 3457 8987 3478 8972
3500 8962 3499 8881
TIME...MOT...LOC 0358Z 273DEG 39KT 3499 8947 3474 8962
3458 8977
$$3 follow-up statements
399
WWUS54 KMEG 260416
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 PM CDT MON APR 25 2011
MSC009-093-137-139-145-260500-
/O.CON.KMEG.SV.W.0243.000000T0000Z-110426T0500Z/
TIPPAH MS-BENTON MS-MARSHALL MS-TATE MS-UNION MS-
1116 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN UNION...EASTERN TATE...MARSHALL...BENTON AND WESTERN
TIPPAH COUNTIES...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MICHIGAN CITY TO GILTON TO LAWS
HILL...OR ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF HOLLY
SPRINGS TO HOLLY SPRINGS TO 11 MILES SOUTHWEST OF WALL DOXEY STATE
PARK...MOVING EAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
BARR...BETHLEHEM...BLUE MOUNTAIN...CANAAN...FALKNER...GRAVESTOWN...
HICKORY FLAT...HOLLY SPRINGS...LAMAR...LAWS HILL...MARIANNA...
MICHIGAN CITY AND MT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3471 8889 3451 8905 3450 8923 3453 8931
3453 8944 3456 8947 3457 8987 3478 8972
3500 8962 3499 8881
TIME...MOT...LOC 0416Z 273DEG 38KT 3498 8923 3474 8943
3458 8958
$$993
WWUS54 KMEG 260431
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1131 PM CDT MON APR 25 2011
MSC009-093-137-139-145-260500-
/O.CON.KMEG.SV.W.0243.000000T0000Z-110426T0500Z/
TIPPAH MS-BENTON MS-MARSHALL MS-TATE MS-UNION MS-
1131 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN UNION...SOUTHEASTERN TATE...MARSHALL...BENTON AND
WESTERN TIPPAH COUNTIES...
AT 1129 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW CANAAN TO HIGDON
TO MALONE...OR ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST OF
RIPLEY TO 6 MILES EAST OF HOLLY SPRINGS TO 7 MILES SOUTH OF WALL
DOXEY STATE PARK...MOVING EAST AT 40 MPH. LOCAL EMERGENCY MANAGEMENT
REPORTED LARGE TREE LIMBS DOWN ALONG HIGHWAY 309 IN MARSHALL COUNTY
AT 1115 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
BETHLEHEM...BLUE MOUNTAIN...CANAAN...FALKNER...GRAVESTOWN...HICKORY
FLAT...HOLLY SPRINGS...LAMAR...LAWS HILL...MARIANNA...MICHIGAN
CITY...MYRTLE AND POTTS CAMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3471 8889 3451 8905 3450 8923 3453 8931
3453 8944 3456 8947 3457 8978 3477 8963
3500 8940 3499 8881
TIME...MOT...LOC 0429Z 271DEG 35KT 3497 8909 3474 8930
3457 8941
$$099
WWUS54 KMEG 260448
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1148 PM CDT MON APR 25 2011
MSC137-260458-
/O.CAN.KMEG.SV.W.0243.000000T0000Z-110426T0500Z/
TATE MS-
1148 PM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TATE COUNTY IS
CANCELLED...
AT 1148 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3471 8889 3451 8905 3450 8923 3453 8931
3453 8944 3456 8947 3457 8962 3477 8939
3500 8926 3499 8881
TIME...MOT...LOC 0448Z 268DEG 32KT 3497 8888 3473 8916
3456 8921
$$
MSC009-093-139-145-260500-
/O.CON.KMEG.SV.W.0243.000000T0000Z-110426T0500Z/
TIPPAH MS-BENTON MS-MARSHALL MS-UNION MS-
1148 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN UNION...SOUTHEASTERN MARSHALL...BENTON AND WESTERN
TIPPAH COUNTIES...
AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WALNUT TO SPRING HILL TO CORNERSVILLE...OR ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF BIG HILL POND STATE PARK TO 14
MILES EAST OF HOLLY SPRINGS TO 14 MILES WEST OF NEW ALBANY...MOVING
EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND...
FALKNER...HICKORY FLAT...MYRTLE...POTTS CAMP...RIPLEY...WALNUT...
CORNERSVILLE...MALONE...WATERFORD...WAITES...LAKE CENTER...HIGDON AND
NEW CANAAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
&&
LAT...LON 3471 8889 3451 8905 3450 8923 3453 8931
3453 8944 3456 8947 3457 8962 3477 8939
3500 8926 3499 8881
TIME...MOT...LOC 0448Z 268DEG 32KT 3497 8888 3473 8916
3456 8921
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:36 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 25, 6:36 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
636 PM CDT MON APR 25 2011
.UPDATE...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 416 PM CDT MON APR 25 2011/
DISCUSSION...
..SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...
GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.
SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.
ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.
EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.
OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.
QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.
PWB
&&
.AVIATION...
00Z TAFS
LARGE CONVECTIVE CLUSTERS OVER AR WILL LIKELY FORM INTO A
CONSOLIDATED LINE OF TSRA OVER THE NEXT SEVERAL HOURS. LATEST HRRR
MODEL RUNS SUGGEST CONVECTIVE LINE WILL NOT MAKE INTO MEM UNTIL
04Z OR 05Z. THIS TIMING MAY NEED TO BE MOVED FORWARD AN HOUR IF
A CONVECTIVE BOW BECOMES DOMINATE OVER SOUTHERN AR.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 81 67 75 / 100 60 90 100
MKL 65 80 67 75 / 100 70 90 100
JBR 62 78 60 70 / 100 60 90 90
TUP 66 84 71 76 / 80 60 80 100
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
LAWRENCE-RANDOLPH.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CRAIGHEAD-
CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-SHELBY-
TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 25, 3:46 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 346 PM CDT MON APR 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 346 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THIS LINE. STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH... GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY WEDNESDAY MORNING. ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH THROUGH THE DELTA. MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH FOR DETAILS. AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY. PWB
In the hours before
Local storm report, Apr 25, 10:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1031 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM TSTM WND DMG DUNDEE 34.52N 90.45W
04/25/2011 TUNICA MS EMERGENCY MNGR
TREES AND POWER LINES DOWN IN DUNDEE AND TUNICA.
1020 PM HAIL 2 S TUNICA 34.66N 90.38W
04/25/2011 E0.75 INCH TUNICA MS EMERGENCY MNGR
HAIL DIME SIZE AT HWY 61 AND CHURCH ROAD.
&&
JABLocal storm report, Apr 25, 10:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 3 S MARKED TREE 35.49N 90.42W
04/25/2011 POINSETT AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN ON HIGHWAY 75.
&&
JABLocal storm report, Apr 25, 10:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1039 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND GST ATOKA 35.45N 89.77W
04/25/2011 E75.00 MPH TIPTON TN AMATEUR RADIO
&&
JABLocal storm report, Apr 25, 10:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
04/25/2011 M58.00 MPH MISSISSIPPI AR ASOS
&&
JABLocal storm report, Apr 25, 10:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1049 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG MEMPHIS 34.93N 90.14W
04/25/2011 DESOTO MS PUBLIC
FENCE BLOWN OVER AT THE CORNER OF RAINES AND KIRBY ACROSS
FROM KIRBY HIGH SCHOOL, WINDS ESTIMATED AT 60MPH.
&&
JABLocal storm report, Apr 25, 10:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1058 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 1 N COLLIERVILLE 35.07N 89.68W
04/25/2011 E0.75 INCH SHELBY TN PUBLIC
WINDS ALSO ESTIMATED AT 50MPH.
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:15 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 7 days |
| Apr 25, 9:33 PM CDT | Flash Flood Warning | MEG | Tunica | 3 hr |
| Apr 25, 9:35 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 55 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tunica | 61 min |
| Apr 25, 10:16 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate, Tunica | 59 min |
| Apr 25, 10:18 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tate, Tunica | 57 min |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Union and 1 more | 59 min |
| Apr 25, 11:59 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lafayette, Lee, Prentiss and 3 more | 76 min |
| Apr 26, 12:01 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more | 59 min |
| Apr 26, 12:09 AM CDT | Tornado Warning | MEG | Alcorn, Tippah, Tishomingo | 36 min |
| Apr 26, 12:14 AM CDT | Tornado Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Union | 31 min |
| Apr 26, 12:16 AM CDT | Tornado Warning | MEG | Lafayette, Pontotoc, Union | 29 min |
| Apr 26, 12:24 AM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Pontotoc | 36 min |
| Apr 26, 12:41 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Union | 19 min |
| Apr 26, 12:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 2 more | 64 min |
| Apr 26, 3:18 AM CDT | Flash Flood Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 3 hr |
| Apr 26, 6:32 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 30 min |
| Apr 26, 1:30 PM CDT | River Flood Warning | MEG | Lafayette | 43 hr |
| Apr 26, 4:13 PM CDT | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 13 hr |
| Apr 26, 5:06 PM CDT | Tornado Warning | MEG | Coahoma | 54 min |
| Apr 26, 5:26 PM CDT | Flash Flood Warning | MEG | Coahoma, Tunica | 6 hr |
| Apr 26, 5:32 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 43 min |
| Apr 26, 5:52 PM CDT | Tornado Warning | MEG | Coahoma, Quitman, Tunica | 53 min |
| Apr 26, 6:02 PM CDT | Tornado Warning | MEG | Tunica | 58 min |
| Apr 26, 6:15 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 60 min |
| Apr 26, 6:34 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 56 min |
| Apr 26, 6:46 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 59 min |
| Apr 26, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 38 min |
| Apr 26, 6:56 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 6 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.